Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A theory of grade for commutative rings


Author: S. Floyd Barger
Journal: Proc. Amer. Math. Soc. 36 (1972), 365-368
MSC: Primary 13D99
MathSciNet review: 0308106
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theory of grade is developed using R-sequences, the Koszul complex and standard homological algebra. Most results of interest are for finitely generated ideals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D99

Retrieve articles in all journals with MSC: 13D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0308106-5
PII: S 0002-9939(1972)0308106-5
Keywords: R-sequences, grade, Koszul complex, faithfully flat modules, coherent rings, Ext
Article copyright: © Copyright 1972 American Mathematical Society